Preprints der Forschergruppe

Abels, Beyn, Baake, Blanchard, Götze, Hansen, Metz, Röckner

Preprintreihe 2001

Preprintreihe 2002

Preprintreihe 2003

Preprintreihe 2004

Preprintreihe 2005

Preprintreihe 2006

Preprintreihe 2004

04-001, H. Abels and G. Margulis
 Coarsely geodesic metrics on reductive groups
Modern dynamical systems and applications, Cambridge Univ. Press, Cambridge Pages 163--183,2004 (PS) (PDF)

04-002, E. B. Vinberg
 Construction of the exceptional simple Lie algebras (PS) (PDF)

04-003, E. B. Vinberg
 Short SO3-structures on simple lie algebras and associated quasielliptic plains (PS) (PDF)

04-004, F. Götze, A. Tikhomirov and V. Yurchenko
 Asymptotic expansion in the central limit theorem for quadratic forms (PS) (PDF)

04-005, F. Götze and A. Tikhomirov
 The rate of convergence for the spectra of GUE and LUE matrix ensembles (PS) (PDF)

04-006, A. V. Kolesnikov
 Convergence of infinite-dimensional Dirichlet forms with changing speed measures (PS) (PDF)

04-007, W. Hansen
 Supplement to "Global comparison of perturbed Green functions" (PS) (PDF)

04-008, V. Metz
 Superadditive Perron-Frobenius Theory
New Trends in Potential Theory, Conference proceedings, Bucharest, September 2002 and 2003, The Theta Foundation, Bucharest, 2005.,2005 (PS) (PDF)

04-009, M. Baake and D. Lenz
 Dynamical systems on translation bounded measures: pure point dynamical and diffraction spectra (PS) (PDF)

04-010, M. Baake and D. Lenz
 Deformation of Delone dynamical systems and pure point spectrum diffraction (PS) (PDF)

04-011, W. Stannat
 On the stability of time-dependent genetic algorithms (PS) (PDF)

04-012, W. Stannat
 On the poincare inequality for infinitely divisible measures (PS) (PDF)

04-013, W.-J. Beyn, V. S. Kolezhuk and S. Yu. Pilyugin
 Convergence of discretized attractors for parabolic equations on the line
Zapiski Nauchnyh Seminarov POMI (Volume 318) Pages 14--41,2004 (PS) (PDF)

04-014, Y. Kondratiev, E. Lytvynov and M. Röckner
 Infinite interacting diffusion particles I: Equilibrium process and its scaling limit (PS) (PDF)

04-015, W. Hansen
 Uniform boundary Harnack principle and generalized triangle property
J. Funct. Anal. (Volume 226) Pages 451--484,2005, (Ersatz der Arbeit ''Green functions on NTA-domains'') (PS) (PDF)

04-016, M. Röckner
 PDE approach to invariant and Gibbs measures with applications
Infinite dimensional garmonic analysis III. Proceedinfs of the Third German-Japanese Symposium, University of Tubingen, Germany,2005, (Herbert Heuer et., eds.) (PS) (PDF)

04-017, S. Rolles and P. Diaconis
 Bayesian analysis for reversible Markov chains (PS) (PDF)

04-018, M. Baake and B. Sing
 Diffraction spectrum of lattice gas models above Tc (PS) (PDF)

04-019, W. Hansen and M. Zähle
 Restricting isotropic α-stable Levy processes from Rn to fractal sets
Forum Math., (to appear) (PS) (PDF)

04-020, H. Abels, G.A. Margulis and G.A. Soifer
 The Auslander conjecture for groups leaving a form of signature (n-2,2) invariant
Israel J. Math (Volume 148) Pages 11-22,2005 (PS) (PDF)

04-021, Ph. Blanchard and R. Olkiewicz
 Decoherence as Irreversible Dynamical Process in Open Quantum Systems
BiBos Preprint (Volume 04-06-146) (PS) (PDF)

04-022, L. Loczi
 Construction of a conjugacy and closeness estimates in the discretized fold bifurcation (PS) (PDF)

04-023, K. El Mabrouk
 An optimal condition for the existence of solutions to singular semilinear elliptic problems (PS) (PDF)

04-024, T. Hüls
 Connecting orbits with bifurcating end points
SIAM Journal on Applied Dynamical Systems Number 4 (Volume 4) Pages 985 - 1007,2005, (veroeffentlicht unter dem Titel "Bifurcation of Connecting Orbits with One Nonhyperbolic Fixed Point for Maps") (PS) (PDF)

04-025, V.I. Bogachev, G. da Prato, Z. Sobol and M. Röckner
 Global gradient bounds for dissipative diffusion operators
C. R. Acad. Sci. Paris Number 4 (Volume Seri\'e I 339) Pages 277 - 282,2004 (PS) (PDF)

04-026, V. Metz
 Nonlinear Perron-Frobenius theory in finite dimensions
Nonlinear Anal. Number 62 (Volume 2) Pages 225--244,2005 (PS) (PDF)

04-027, Yu. Kondratiev, E. Lytvynov and M. Röckner
 The semigroup of the Glauber dynamics of a continuous system of free particles (PS) (PDF)

04-028, M. Röckner and F.-Y. Wang
 Functional Inequalities for Particle Systems on Polish Spaces (PS) (PDF)

04-029, S. Albeverio, G. Galperin, I.L. Nizhnik and L.P. Nizhnik
 Generalized billards inside an infinite strip with periodic laws of reflection along the strip's boundaries (PS) (PDF)

04-030, W. Hansen
 Simple counterexaples to the 3G-inequality
Expo. Math. Number 24 (Volume 1) Pages 97-102,2006 (PS) (PDF)

04-031, S. Rolles
 On the recurrence of edge-reinforced random walk on ZxG (PS) (PDF)

04-32, W.-H. Du, W.-J. Beyn and M. Huang
 Computing center manifolds for a discretized infinite-dimensional Hamiltonian system: a case study (PS) (PDF)

04-033, N.A. Tolmachev and F.A. Khitruk
 Transformations of gaussian measures by stochastic flows (PS) (PDF)

04-034, G. Da Prato, M. Röckner, B.L. Rozovskii and F.-Y. Wang
 Strong Solutions of Stochastic Generalized Porous Media Equations: Existence, Uniqueness and Ergodicity (PS) (PDF)

04-035, F. Bonetto and H. Matzinger
 Fluctuations of the Longest Common Subsequence in the Asymmetric Case of 2- and 3-Letter Alphabets (PS) (PDF)

04-036, A. Hart and H. Matzinger
 Markers for Error-Corrupted Observations (PS) (PDF)

04-037, Bogachev, Kolesnikov and Medvedev
 Triangular Transformations of Measures (PS) (PDF)

04-038, B.M. Hambly, V. Metz and A. Teplyaev
 Self-similar energies on p.c.f. self-similar fractals
Journal of the London Mathematical Society, (angenommen) (PS) (PDF)

04-039, V. Barbu, V.I. Bogachev, G. Da Prato and M. Röckner
 Weak solutions to the stochastic porous media equation via Kolmogorov equations: the degenerate case (PS) (PDF)

04-040, F. Götze and E. Gine
 On Standard Normal Convergence of the Multivariate Student t-Statistic for Symmetric Random Vectors (PS) (PDF)

04-041, S.A. Bogatyrev, F. Götze and V.V. Ulyanov
 Non-Uniform Bounds for Short Asymptotic Expansions in the CLT (PS) (PDF)

04-042, V. Metz and P. Grabner
 Coupling the Sierpinski and the Vicsek fractal
Mathematische Nachrichten, (angenommen) (PS) (PDF)

04-043, F. Merkl and S. W.W. Rolles
 Asymptotic behavior of edge-reinforced random walks (PS) (PDF)

04-044, V. S. Kolezhuk
 Dynamical Systems generated by parabolic equations on the real line (PS) (PDF)

04-045, V. S. Kolezhuk
 Interpolation and projection operators in weighted function spaces on the real line (PS) (PDF)

04-046, V.I. Bogachev and B. Goldys
 On second order derivatives of convex functions infinite dimensional spaces with measures (PS) (PDF)

04-047, A. Tikhomirov, F. Götze and D. Timushev
 Rate of convergence to the semi-circle law for the Deformed Gaussian Ensemble (PS) (PDF)


Letzte Änderung: 03.06.2008fgweb@mathematik.uni-bielefeld.de